# SDR RRXA002243

- Difficulty date: May 20, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND COUNTER SINKS FOR ATTACHMENT FASTENERS EXCEED SRM LIMITATIONS ON THE LEFT O/B LEADING EDGE I/B SEGMENT AT XFS 560 - 710, DAMAGE EXCEEDS LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED FASTENERS IAW DC-8 SRM 51-1-22 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 5-18-00.
